I have broncial asthma. I got diagnosed with the flu from my asthma doctor. Was sent home with Tamiflu, Prednisone, and Azithromycin (to ward off any complications). They also gave me a breathing treatment which cleared me out somewhat. Now, the next day, the heavy respiratory congestion and cough is back full force. My stomach muscles are killing me from coughing. What is the best and quickest way for me to rid myself of the congestion? I hit my rescue inhaler but it doesn't help.
Normally my Asthma is mild. I've thought of purchasing a nebulizer but I know it would just sit there after this ailment passes.
This is an expected complication of the flu. I would call your physician. There are medications that can help you. Depending of what your physician thinks, these may be: increasing your rescue medication, adding an inhaled steroid 2 times a day and increasing the dose and frequency of the prednisone.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.